Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 21, NWS Jackson, MS

March 7, 2005Kemper County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Mar 7, 2005, 4:56 PM CST for Kemper County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2005, 4:56 PM CST (22:56 UTC)
Expired
Mar 7, 2005, 5:30 PM CST
In force
34 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Kemper County, MS

The radar

The Columbus AFB radar (KGWX), 126 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 251 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1312 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
251 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 072256
SVRJAN
MSC069-072330-
/O.NEW.KJAN.SV.W.0021.050307T2256Z-050307T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
456 PM CST MON MAR 7 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI

* UNTIL 530 PM CST

* AT 456 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN       
  ACTIVATION IS SUGGESTED. THIS STORM HAS PRODUCED SIGNIFICANT       
  DAMAGE IN NORTHERN NEWTON COUNTY. THIS STORM WAS LOCATED 17 MILES  
  WEST OF DE KALB...OR ABOUT 10 MILES EAST OF PHILADELPHIA...AND     
  MOVING EAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE KALB BY 505 PM CST

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 3293 8891 3258 8891 3268 8839 3292 8836

$$

CME
1 follow-up statement
000 
WWUS54 KJAN 072314
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 PM CST MON MAR 7 2005

MSC069-072330-
/O.CON.KJAN.SV.W.0021.000000T0000Z-050307T2330Z/
KEMPER MS-
514 PM CST MON MAR 7 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM CST FOR
KEMPER COUNTY...

AT 509 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. SIREN ACTIVATION IS 
SUGGESTED.  THIS STORM WAS LOCATED NEAR DE KALB MOVING EAST AT 65 
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF PRESTON BY 500 PM CST
  DE KALB BY 510 PM CST
  SCOOBA BY 520 PM CST

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
NEWTON AND NESHOBA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3293 8891 3258 8891 3268 8839 3292 8836

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 3:30 PM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 7, 3:30 PM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CST MON MAR 7 2005

SHORT TERM...
LATEST SATELLITE IMAGERY SHOWS PARAMETERS COMING TOGETHER FOR SEVERE
WEATHER THIS EVENING. VAPOR IMAGERY SHOWS A SPEED MAX COMING TOWARD
THE REGION OUT OF BAJA. IR IMAGERY HAS BEEN SHOWING CONVECTION OVER
EAST TEXAS INTO LOUISIANA WITH A SEVERE THUNDERSTORM WATCHES
EXTENDING INTO NORTHERN AND WESTERN LOUISIANA AS WELL AS ARKANSAS.
DEWPOINTS HAVE RISEN TO THE LOWER 60S OVER MOST OF THE REGION.

FOR TONIGHT ...AS A STRONG UPPER TROUGH DROPS SOUTHEAST THROUGH THE
NORTHERN STREAM STRONG HEIGHT FALLS WILL OCCUR LATE THIS AFTERNOON
AND THIS EVENING. AT THE SAME TIME UPPER JET DYNAMICS WILL BECOME
INCREASINGLY FAVORABLE ACROSS THE COUNTY WARNING AREA. AS THE UPPER
TROUGH MOVES SOUTH THE NORTHERN STREAM JET WILL INCREASE ACROSS
NORTHERN MS/TN/KY AT THE SAME TIME THE STHRN STREAM JET WILL BE
INCREASING AS A 130 KT JET CORE BEGINS TO COME AROUND THE CUTOFF LOW
OVER THE BAHA. THIS IS PROVIDING A COUPLED JET OVER THE AREA GREATLY
ENHANCING THE DIVERGENCE ALOFT THIS AFTERNOON/EVENING. THE LOW LEVEL
JET WILL BE AROUND 30KTS OUT OF THE WEST AND H5 WINDS WILL INCREASE
TO 70KTS OUT OF THE WEST. 0-6KM SHEAR WILL BE IN THE 60 TO 65KT
RANGE DURING THE AFTERNOON HOURS AND INCREASING TO AS MUCH AS 80KTS
BY 06Z. ALL OF THIS IS AHEAD OF THE COLD FRONT WHICH WILL PROVIDE
THE NECESSARY FORCING.AHEAD OF THE FRONT THERE WILL BE THE
POSSIBILITY OF A FEW SUPERCELLS TO DEVELOP WITH STRAIGHT LINE WINDS
AND HAIL BEING THE PRIMARY THREAT BUT AS THE FRONT MOVES CLOSER A
SQUALL LINE WILL DEVELOP. THIS IS FAVORABLE AS MODEL SOUNDINGS SHOW
STRONG LAPSE RATES AND MIDLEVEL COOLING. WINDS BEHIND THE
FRONT...MENTIONED IN THE NEXT PARAGRAPH...WILL BE QUITE STRONG AND
SHOULD NOT HAVE MUCH OF A PROBLEM COMING DOWN TO THE SFC WITH THE
SQUALL LINE AND THIS WILL PROVIDE A DECENT STRAIGHT LINE WIND THREAT
WITH EVEN THE POSSIBILITY OF ISOLATED TORNADOES.

THE BEST CHANCE FOR WINDS IN THE LAKE WIND ADV CRITERIA WILL
BE AFTER THE FRONT PASSES. WINDS WILL BE MORE UNIDIRECTIONAL UP TO
H85 AND CAA AT H7 WILL BE STRONG WHICH WILL HELP FORCE WINDS FROM
H85 AND LOWER...DOWN TO THE SURFACE. BOTH GFS/NAM HAS H925 WINDS OF
AROUND 35 KNOTS...WHICH WILL BE CLOSE TO LAKE WIND ADVISORY CRITERIA.
SO WILL PUT A LAKE WIND ADVISORY OUT FOR THE REGION TONIGHT BEHIND
THE COLD FRONT PASSAGE. OTHERWISE THE RAINS SHOULD TAPER OFF FROM
THE NORTHWEST AFTER MIDNIGHT. SO WILL PUT IN DECREASING POPS AT THAT
TIME.

FOR TUESDAY...THE RAINS WILL PUSH OFF TO THE EAST BY 12Z TUESDAY.
COLD AIR ADVECTION THAT DEVELOPS TO THE REAR OF THE FRONT CONTINUES
INTO TUESDAY AFTERNOON WITH 850 TEMPS BELOW ZERO BY 18Z TUESDAY.
SKIES WILL BE PARTLY CLOUDY DURING THE DAY. HIGHS WILL BE BELOW
SEASONAL AVERAGES WITH READINGS IN THE LOWER TO UPPER 50S. /17/

TUESDAY NIGHT AS THE SFC HIGH SLIDES EAST OF OUR CWA ANOTHER POTENT
NORTHERN STREAM SHORTWAVE WILL DROP SOUTH THROUGH THE CENTRAL
PLAINS. THE ASSOCIATED SFC LOW WILL BE CENTERED OVER ARKANSAS BY
WEDNESDAY MORNING. THERE IS SOME DISAGREEMENT IN THE MODELS WITH THE
POSITION AND MOVEMENT OF THIS LOW AND THE PCPN GENERATED OVER OUR
CWA. HAVE LEANED TOWARD GFS/UKMET AND WENT WITH THE LOW TRACKING
SLOWLY TO THE SOUTHEAST ACROSS OUR AREA THROUGH THE DAY WEDNESDAY.
WITH THE LOW TRACKING OVERHEAD...WENT WITH LIKELY POPS. RAINFALL
SHOULD BE LIGHT BUT EVERYONE SHOULD GET WET. THE LIGHT RAIN SHOULD
BE ENDING IN THE SE DURING THE EVENING HOURS AND MUCH COLDER AND
DRIER AIR WITH BRIEFLY DROP INTO THE REGION. SOME NORTHERN COUNTIES
MAY SEE LOWS NEAR FREEZING THURSDAY MORNING. /22/

.LONG TERM... A SFC RIDGE WILL MOVE ACROSS THE CWA THURSDAY AND SW
FLOW IS EXPECTED ACROSS THE WESTERN HALF BY THURSDAY EVENING. VERY
LITTLE MOISTURE IS EXPECTED TO BE AVAILABLE WHEN THE NEXT NORTHERN
STREAM SHORTWAVE AND ASSOCIATED COLD FRONT MOVES ACROSS THE AREA
THURSDAY NIGHT. GFS CONTINUES TO CONSISTENTLY GENERATE QPF ACROSS
OUR NORTHERN TIER COUNTIES AND WL INCLUDE SLIGHT CHANCE POPS THERE.
AGAIN VERY LITTLE RAIN IS EXPECTED AND THE MENTION OF SPRINKLES MAY
BE THE BEST WAY TO HANDLE THE SITUATION IN FUTURE PACKAGES. IT WILL
BE COOL AND DRY FRIDAY AS NORTHWEST WINDS HOLD MOST SITES IN THE
50S. IT WILL REMAIN DRY WITH A GRADUAL WARMING TREND THROUGH THE
WEEKEND. THE LARGE UPPER RIDGE OVER THE WESTERN CONUS WILL BEGIN
BREAKING DOWN LATE FRIDAY AND SCOOT THE LARGE UPPER TROUGH OVER THE
EASTERN CONUS INTO THE ATLANTIC. AFTERNOON HIGHS WILL REACH INTO THE
LOWER 70S SOUTHERN HALF SATURDAY AND SUNDAY. WITH NEAR ZONAL FLOW
ALOFT MONDAY...A COLD FRONT WILL LOOSE ITS MOMENTUM AS IT DROPS INTO
NORTHERN MISSISSIPPI. THIS FRONT IS EXPECTED TO STALL LATE MONDAY
BEFORE RETURNING NORTH AS A WARM FRONT TUESDAY. THE DGEX BRING THE
FRONT A LITTLE FURTHER SOUTH THAN THE GFSLR. WL CARRY CHANCE POPS IN
THE NORTH AND TAPER TO SLIGHT CHANCE IN THE SOUTH MONDAY. /22/

&&

.AVIATION...EXPECT MVFR AND IFR CEILINGS AND VISIBILITYS IN
THUNDERSTORMS FOR TONIGHT. EXPECT CONDITIONS TO IMPROVE AFTER
MIDNIGHT FROM THE NORTHWEST WITH VFR CONDITIONS AND LOCAL MVFR
CONDITIONS PRIOR TO 12Z. AFTER 12Z EXPECT FULL VFR CONDITIONS FOR
PARTLY CLOUDY SKIES. WINDS WILL BE A PROBLEM AFTER THE FRONTAL
PASSAGE ESPECIALLY AFTER MIDNIGHT AS COLD AIR ADVECTION SETS IN WITH
GUSTS OF AROUND 30 KNOTS. THE GUSTS SHOULD EASE UP AFTER 12Z OF
AROUND 20 KNOTS. /17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES.
LA...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES.
AR...LAKE WIND ADVISORY IN EFFECT FOR TONIGHT FOR ALL ZONES.

&&

MM/MME
Hazardous weather outlook, Mar 7, 3:03 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
303 PM CST MON MAR 07 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
081626-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
303 PM CST MON MAR 07 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND TUESDAY...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI	LATE THIS
AFTERNOON AND THIS EVENING.

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE TOWARD THE LOWER
MISSISSIPPI VALLEY. THIS WILL BRING A STRONG COLD FRONT INTO THE
REGION LATE THIS EVENING. AS THE SURFACE LOW ASSOCIATED WITH THE
COLD FRONT DEEPENS WINDS WILL BECOME STRONGER OUT OF THE SOUTH
AND HELP TRANSPORT MORE MOISTURE INTO THE OUTLOOK AREA.  THIS
WILL INCREASE THE INSTABILITY AHEAD OF THE COLD FRONT DURING THE
LATE AFTERNOON AND EVENING HOURS. THIS WILL BE CONDUCIVE FOR
SCATTERED SEVERE THUNDERSTORM DEVELOPMENT.  DECENT WIND SHEAR AND
GOOD LAPSE RATES WILL ALSO FAVOR THE DEVELOPMENT OF  SEVERE
THUNDERSTORMS WITH DAMAGING WINDS OF UP TO 60 MILES AN HOUR AND
LARGE HAIL AHEAD OF THE COLD FRONT.

AS THE COLD FRONT MOVES CLOSER...A SQUALL LINE WILL DEVELOP. THE
WINDS BEHIND THE COLD FRONT WILL BE STRONG AND WITH A SQUALL LINE
MOVING THROUGH...STRONG STRAIGHT LINE WINDS IN EXCESS OF 60 MILES
WILL ONCE AGAIN BE THE PRIMARY THREAT. THERE WILL ALSO BE THE
OUTSIDE RISK OF TORNADOES WITH THE SQUALL LINE.

...FLOODING...
LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS THUNDERSTORMS
MOVE ACROSS THE REGION FOR  TONIGHT. RAINFALL AMOUNTS WILL
AVERAGE FROM ONE TO ONE AND HALF  INCHES WITH LOCAL TWO INCH
AMOUNTS...MAINLY SOUTH OF INTERSTATE 20.

...NON PRECIPITATION...
SURFACE WINDS BEHIND THE COLD FRONT WILL BE BREEZY...BUT JUST
ABOVE THE SURFACE...WINDS MAY APPROACH 35 MPH. AS THE PRESSURE
GRADIENT TIGHTENS...WINDS WILL PICK UP TO JUST BELOW 20 MPH WITH
WIND GUSTS AROUND 30 MPH OUT OF THE NORTHWEST. THIS HAS PROMPTED
THE ISSUANCE OF A LAKE
WIND ADVISORY FOR EXTREME SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI. THE WINDS WILL DECREASE
ON TUESDAY MORNING TO BELOW LAKE WIND CRITERIA.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS	EVENING. OTHER
THAN THAT... ACTIVATION IS NOT ANTICIPATED TO BE NEEDED THROUGH
NEXT MONDAY MARCH 14TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 7, 4:07 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CST MON MAR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     DOWNTOWN JACKSON        32.30N 90.19W
03/07/2005  45 MPH           HINDS              MS   ASOS

            PK WND 29039/2155 AT KHKS

0404 PM     TSTM WND GST     FLOWOOD                 32.32N 90.11W
03/07/2005  50 MPH           RANKIN             MS   ASOS

            PK WND 28043/2204 AT KJAN

&&

BYRD
Local storm report, Mar 7, 4:15 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CST MON MAR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             RICHLAND                32.23N 90.17W
03/07/2005  0.25 INCH        RANKIN             MS   LAW ENFORCEMENT

&&

BYRD
Local storm report, Mar 7, 4:39 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
439 PM CST MON MAR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     DOWNTOWN JACKSON        32.30N 90.19W
03/07/2005                   HINDS              MS   EMERGENCY MNGR

            NUMBER OF TREES DOWN IN THE CITY OF JACKSON...SOME ON A
            HOUSE. LARGE BILLBOARD BLOWN OVER...POWERLINES DOWN.

&&

BYRD
Local storm report, Mar 7, 4:49 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
449 PM CST MON MAR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     PEARL                   32.27N 90.11W
03/07/2005                   RANKIN             MS   EMERGENCY MNGR

            TREES DOWNED.

&&

BYRD
Local storm report, Mar 7, 4:52 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CST MON MAR 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     4 NW DECATUR            32.48N 89.16W
03/07/2005                   NEWTON             MS   EMERGENCY MNGR

            TREES DOWN AND ROOF OFF OF HOUSE.

&&

BYRD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:49 PM CSTSevere Thunderstorm WarningJANHinds, Madison82 min
Mar 7, 4:03 PM CSTSevere Thunderstorm WarningJANRankin90 min
Mar 7, 4:28 PM CSTSevere Thunderstorm WarningJANScott92 min
Mar 7, 4:42 PM CSTSevere Thunderstorm WarningJANNeshoba, Newton90 min
Mar 7, 4:52 PM CSTSevere Thunderstorm WarningJANNewton23 min
Mar 7, 5:03 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale27 min
Mar 7, 5:10 PM CSTSevere Thunderstorm WarningJANJasper92 min
Mar 7, 5:34 PM CSTSevere Thunderstorm WarningJANClarke, Lauderdale88 min
Mar 7, 5:52 PM CSTSevere Thunderstorm WarningJANClarke, Jasper95 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.